American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55\-04) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jonathan Jaquette and Miroslav Kramár. On $\varepsilon$ approximations of persistence diagrams. Math. Comp. 86 (2017) 1887-1912.
Abstract, references, and article information   
View Article: PDF

[2] Peter Franek and Stefan Ratschan. Effective topological degree computation based on interval arithmetic. Math. Comp. 84 (2015) 1265-1290.
Abstract, references, and article information   
View Article: PDF

[3] Ana Romero and Julio Rubio. Homotopy groups of suspended classifying spaces: An experimental approach. Math. Comp. 82 (2013) 2237-2244.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia